Publication
Title
The epsilon-algorithm and pade-approximants in operator-theory
Author
Language
English
Source (journal)
SIAM journal on mathematical analysis. - Philadelphia, Pa
Publication
Philadelphia, Pa : 1983
ISSN
0036-1410
Volume/pages
14:5(1983), p. 1009-1014
ISI
A1983RE96500015
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 15.05.2018
To cite this reference